MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).
 
Event or Problem Description
It was reported that guidewire fracture occurred.An 8cm poly tip v-18 control wire was selected for use in a vessel of below the knee for stent implantation.During unpacking, it was noted that the guidewire was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Media analysis: the v-18 control wire was not returned, but media analysis was performed using a series of photos provided by the customer.They showed a v-18 control wire with the distal tip detached, which confirmed the reported event.Corrected fields: h6 - device codes: the device code was updated from a040101 to a0501 to more accurately reflect the reported allegation.
 
Event or Problem Description

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23720025
Report Number2124215-2025-85226
Device Sequence Number8460278
Product Code DQX
UDI-Device Identifier08714729070207
UDI-Public(01)08714729070207(17)270106(10)35566224
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0035566224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/05/2025
06/25/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/22/2025
07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight60 KG